# SDR HALA2022110800287

- Difficulty date: November 7, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N212HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08129
- Aircraft time: 12,344 hours, 2,757 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BTB-ECAM ENG 1 IGN A FAULT ON ENGINE START. REMOVED AND REPLACED IGNITER PLUG A PER AMM 74-21-01. PERFORMED OPS TEST OF IGNITION SYSTEM PER AMM 74-00-00-710-802-A. RAN #1 ENG PER AMM 71-00-00-860-823-A. NO FAULTS NOTED. OK FOR SERVICE
